MathSciNet Relay Station
MathSciNet bibliographic data
MR561827 54G05 (03E50 06E05 54C15 54C25)
van Douwen, Eric K.; van Mill, Jan Subspaces of basically disconnected spaces or quotients of countably complete Boolean algebras. Trans. Amer. Math. Soc. 259 (1980), no. 1, 121–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement